Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a generalization of the Stieltjes moment problem


Author: W. H. J. Fuchs
Journal: Bull. Amer. Math. Soc. 52 (1946), 1057-1059
DOI: https://doi.org/10.1090/S0002-9904-1946-08710-8
MathSciNet review: 0025525
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr., On a generalization of the Stieltjes moment problem, Trans. Amer. Math. Soc. vol. 46 (1939) pp. 142-150. MR 74
  • 2. W. H. J. Fuchs, On the closure of $\{e\sp {-t}t\sp {a\sb \nu}\}$, Proc. Cambridge Philos. Soc. vol. 42 (1946) pp. 91-105. MR 14501
  • 3. Alexander Ostrowski, Über quasianlytische Funktionen und Bestimmtheit asymptotischer Entwickleungen, Acta Math. 53 (1929), no. 1, 181–266 (German). MR 1555294, https://doi.org/10.1007/BF02547570


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08710-8

American Mathematical Society